MAUDE Adverse Event Report: ABBOTT MEDICAL PRODIGY IPG; SCS IPG

ABBOTT MEDICAL PRODIGY IPG; SCS IPG
Model Number 3799
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that the patient had not used the ipg for an extended period of time, rendering the ipg inoperable.Troubleshooting was unable to resolve the issue.As such, surgical intervention may take place at a later date to address the issue.

Brand Name
PRODIGY IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24791508
Report Number1627487-2026-01654
Device Sequence Number15668227
Product Code LGW
UDI-Device Identifier05414734405485
UDI-Public(01)05414734405485(10)5295665(17)171031
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model Number3799
Device Catalogue Number3799
Device Lot Number5295665
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION (X2); SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale